Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

More characterizations of inner product spaces


Author: J. T. Joichi
Journal: Proc. Amer. Math. Soc. 19 (1968), 1185-1186
MSC: Primary 46.15
DOI: https://doi.org/10.1090/S0002-9939-1968-0236679-9
MathSciNet review: 0236679
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Orthogonality in linear metric spaces, Duke Math. J. 1 (1935), 169-172. MR 1545873
  • [2] W. Blaschke, Kreis und Kugel, Veit, Leipzig, 1916; 2nd ed., de Gruyter, Berlin, 1956. MR 0077958 (17:1123d)
  • [3] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1958. MR 0094675 (20:1187)
  • [4] André Marchaud, Un thèoréme sur les corps convexes, Ann. Sci. École Norm. Sup. (3) 76 (1959), 283-304. MR 0124816 (23:A2126)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0236679-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society